MAUDE Adverse Event Report: AESCULAP AG VEGA PS+ GLIDING SURFACE T2/2+ 16MM; KNEE ENDOPROSTHETICS

AESCULAP AG VEGA PS+ GLIDING SURFACE T2/2+ 16MM; KNEE ENDOPROSTHETICS
Model Number NX223
Medical Device Problem Code Patient-Device Incompatibility (2682)
Health Effect - Clinical Codes Failure of Implant (1924); Unspecified Infection (1930)
Date of Event 12/12/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Investigation on-going.Should relevant additional information / investigation results become available, a supplemental medwatch report will be submitted.
 
Event or Problem Description
It was reported that there was an issue with a component of columbus knee implants.According to the complainant the patient required a revision procedure due to an infection.Reportedly the origin of the infection is unknown.The patient underwent a revision procedure on (b)(6) 2024.The adverse event is filed under aic reference (b)(4).
 
Event or Problem Description
Update: the product code was updated to nx223 - vega ps+ gliding surface t2/2+ 16mm.
 
Additional Manufacturer Narrative
Additional information: a section: patient data updated b5 - updated description d1-2, d4, d6: product information updated and explant date f9 approximate age of device h4: manufacture date manufacturing site evaluation: the device was not returned to the manufacturer for physical evaluation.Additionally, no on-site evaluation of the unit was performed and no parts were returned for failure analysis.Therefore, the investigation was not able to confirm a device issue that could be associated with the reported event.The device history records (dhr) were reviewed for the available lot number; the device was found to be within specification at the time of production.All device history records (dhr) are reviewed and released according to documented procedures and a device is not released if it does not meet requirements or is nonconforming.A definitive conclusion regarding the complaint incident cannot be reached without a physical examination of the complaint device.

Brand Name
VEGA PS+ GLIDING SURFACE T2/2+ 16MM
Common Device Name
KNEE ENDOPROSTHETICS
Manufacturer (Section D)
AESCULAP AG
po box 40
tuttlingen, 78501
GM  78501
MDR Report Key21041223
Report Number3005673311-2024-00002
Device Sequence Number8539456
Product Code JWH
UDI-Device Identifier04046963811211
UDI-Public(01)04046963811211(11)210420(17)260419(10)52681778
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2024
Serviced by Third Party (Y/N)Unknown
Reporter Type Importer
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/04/2025
Report Date (Section F) 12/30/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/16/2026
Device Model NumberNX223
Device Catalogue NumberNX223
Device Lot Number52681778
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date12/06/2024
Device Age4 YR
Event Location Hospital
Date Report to Manufacturer12/06/2024
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date12/30/2024
Supplement Report FDA Received Date02/04/2025
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age77 YR
Patient SexFemale
Date Report Sent to FDA12/30/2024